die Funktionalgleichungen einiger Dirichletscher Reihen.

Carl Ludwig Siegel

Mathematische Zeitschrift (1955/56)

  • Volume: 63, page 363-373
  • ISSN: 0025-5874; 1432-1823

How to cite


Siegel, Carl Ludwig. "die Funktionalgleichungen einiger Dirichletscher Reihen.." Mathematische Zeitschrift 63 (1955/56): 363-373. <http://eudml.org/doc/169538>.

author = {Siegel, Carl Ludwig},
journal = {Mathematische Zeitschrift},
keywords = {module functions},
pages = {363-373},
title = {die Funktionalgleichungen einiger Dirichletscher Reihen.},
url = {http://eudml.org/doc/169538},
volume = {63},
year = {1955/56},

AU - Siegel, Carl Ludwig
TI - die Funktionalgleichungen einiger Dirichletscher Reihen.
JO - Mathematische Zeitschrift
PY - 1955/56
VL - 63
SP - 363
EP - 373
KW - module functions
UR - http://eudml.org/doc/169538
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.